MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ZYGOMATIC IMPL TI 52.5; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ZYGOMATIC IMPL TI 52.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.528
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Missing lot information has been requested from the complainant.A follow up report will be submitted if the information becomes available.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reports that 5 months after the dental implant was placed in ada site 16, the implant had not yet achieved osseointegration.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reports that 5 months after the dental implant was placed in ada site 16, the implant had not yet achieved osseointegration.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM ZYGOMATIC IMPL TI 52.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7268222
Report Number3008261720-2018-00695
Device Sequence Number13909091
Product Code DZE
UDI-Device Identifier07898237567822
UDI-Public07898237567822
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
Report Date (Section F) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109.528
Other Device ID Number07898237567822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/09/2018
Event Location Other
Date Report to Manufacturer01/22/2018
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR